# SDR CA040618005

- Difficulty date: June 18, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Condition: Failed
- Location: Cabin
- Component: Elt, Ameriking
- Component part number: AK450
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON ANNUAL INSPECTION ELT, IT WAS NOTED THAT THE MODULATION WOULD FAIL AFTER 10 SEC OF USE.  THE SOUND HEARD WOULD REMAIN AS A ELT WARBLE WITH REDUCED VOLUME.  THIS FAULT HAD BEEN NOTED ON ONE OTHER UNIT EARLIER THIS YEAR.
